# SDR USAASB00316

- Difficulty date: November 16, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part serial: 1075AL
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 25,414 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLT 1514 - DEPARTING DCA EN ROUTE TO SYR, PILOT REPORTED ELECT SMELL IN COCKPIT AND CABIN WITH A/C ON THE GROUND AFTER ENG START AND THROUGHOUT T/O.  AFTER 2,000 FT, MAIN ELECTRIC TRIM YOKE SWITCHES WERE INOP.  CREW FOUND TRANSFORMER RECTIFIER NR 2 C/B POPPED.  RESET ATTEMPT FAILED.  ALSO, NR 2 MAIN TANK AFT FUEL PUMP LOW PRESS LIGHT ILLUM AFTER T/O WITH 6,200 LBS OF FUEL IN TANK.  LIGHT STAYED ON MOST OF FLT BUT OCCASIONALLY FLICKERED OFF INTEMITTENTLY.  FLT CONTINUED AND LANDED W/O INCIDENT AT SYR.  MX FOUND NR 2 TRANSFORMER RECTIFIER FAILED, CAUSING R4 TRANSFER RELAY NR 2 NOT TO PICK UP NR 2 BUS THEREBY CAUSING FAILURE OF MAIN ELECTRIC TRIM AND NR 2 MAIN TANK AFT FUEL BOOST PUMP.  REPLACED NR 2 TRANSFORMER R
